i believe for me today is day 8, for some reason, probablly fear of the withdrawls, i stayed at the same milligram, which is 150-60, by now i should be down to at least 120, but at the fifth day with the withdrawls being the worse, i didnt reduce, will someone please tell me how to fix this
Refresh my memory, are we talking about withdrawaling from codeine? Sorry I can't remember. I would be happy to review the taper schedule. You really should be able to do this without much withdrawal. Refresh my memory as to the medicine and the dosage per day and I'll help in revising the taper.
With your dose being so high, consider taking it very SLOWLY. Talk to a counselor where your dosing, if possible.There is no easy way accept to do it slowly and that may depend if you have medical issues, so your gonna need serious support with this. If your determined, you can do this.Easy does it is the only way,if you want to avoid severe sickness. good luck and hang in there.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Apr 2011 • 1 answer
Posted 4 May 2011 • 1 answer
Posted 2 Sep 2011 • 3 answers
I am terrified to stop my 3 year tramadol addiction. I am so far gone that I fear dying. I am taking
Posted 22 Feb 2012 • 4 answers
Has anyone, specifically ex benzo addicts, find that GABAPENTIN causes dependence,and,or addiction??
Posted 16 May 2012 • 2 answers